It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board

  • Help! Adult with reaction to tetanus shot

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-17-2003, 08:59 PM   #1
    AngelaA
    Senior Veteran
     
    AngelaA's Avatar
     
    Join Date: Jun 2003
    Posts: 735
    AngelaA HB User
    Post Help! Adult with reaction to tetanus shot

    I went to my friend who is osteopath for a tetanus booster because hadn't had a shot in 14 yrs. I go fishing so was worried about getting cut by old hooks or by rusty barb wire I climb under to get to some of fave hiking/fishing spots. Anyway my dr friend is out of town for 4 weeks so have no where to turn for help.

    I've never had a serious reaction to any vaccination before. But shortly after getting shot the injection site started itching like crazy. A few minutes later I broke into sudden sweating and felt dizzy. I started feeling better after awhile other than the constant itching. I took some Benedryl and went to bed. Now almost a week later I still have a hard tender knot on my arm. It feels like a rock is under skin. It hurts a lot, those has eased off some from the excruciating pain the first few days. Now when I have had flu shot I would get minor bump on arm for a couple days then always went away. This still hurts and has me worried. After getting the shot from her nurse I THEN learned it also had diptheria vaccine in it too. Fourteen years ago I received a tetanus shot in order to be permitted in college. Had no reaction then. No idea if that one contained diptheria vaccine too. Twelve years prior to that at 9 yrs old was given tetanus shot after bicycle wreck that required stitches. And before that received the usual early childhood vaccination for it in order to get into kindergarten.

    Why am I having bad reaction & reactions that are not listed for these two vaccines? Nurse gave me pamphlet about it & have searched Internet and found I am not having reactions anyone has ever documented (that I can tell) for this vaccine. Have I just had too many shots? What can I do to feel better and make the knot disappear?

     
    Sponsors Lightbulb
       
    Old 06-19-2003, 01:21 AM   #2
    Sarah68
    Senior Veteran
     
    Sarah68's Avatar
     
    Join Date: Jan 2003
    Location: Boston, MA, USA
    Posts: 1,522
    Sarah68 HB User
    Talking

    Yes, tetanus vaccines do contain diptheria as well and it is possible to have a nasty reaction to them. I do not normally have vaccines at all myself, but had to get tetanus, diptheria and polio for work and the day following all these, I had a horrendous reaction and was really sick. I am lucky that I have a really good ND who was able to give me a homeopathic remedy to help clear out the ill effects of the vaccines. Polio can live in the gut for upto 6 weeks and can give you stomach problems.

    Sometimes it is a build up in the immune system the causes a reaction to happen and it is possible to have a bad reaction even if you have not had one before.

    Also, I don't know how old you are, but if you are healthy, have a good immune system and no other medical problems, then you should not really be getting flu shots. If your immunity is good then you don't routinely need to have this as your immune system should be good enough to fight it off and anyway, you can take Vitamin C and Echinacea to raise your immunity.

    I would suggest that you go and find an ND or a homeopath in your area. There is a remedy called THUJA that will help get rid of ill effects of vaccination, either this remedy or SULPHUR or SILICA are also good, but THUJA is best known for this. Also it is possible to give you the vaccinations back in potency and this should help.

    Please go and see an ND, as they will definitely be able to help you. An ordinary MD would probably just fob you off.

    Good luck

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    CONFUSED with THYROID readings?? I need help? meds do nto seem to be working? bluetou Thyroid Disorders 17 05-12-2011 07:18 PM
    Help...child with recurrent abdominal pain. caltripp Children's Health 10 04-04-2011 09:51 PM
    Help I am at the end of my rope... tinabean34 Pain Management 4 07-01-2010 11:55 AM
    please help with some advice hollie1984 Skin Problems 4 04-23-2010 03:20 PM
    Diet question please help me understand :) model1979 Diet & Nutrition 4 04-22-2010 06:54 AM
    trigeminal neuralgia...help! TV in RV Trigeminal Neuralgia 6 04-20-2010 09:30 PM
    Uncertainty for the future - I know I need help... Gloomy Kitty Depression 1 04-19-2010 11:53 AM
    Healthy Food Help jason619 Weight Loss 7 07-22-2003 05:11 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:43 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!